# SDR 03FDEA01103

- Difficulty date: July 9, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUT OUT LOWER AFT CORNER FOUND ROLLER TRAY SUPPORT CHORD CRACK.  ***** S/D COMING ****
